MAUDE Adverse Event Report: MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Death (1802)
Date of Event 10/05/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
This event involves a legal case in progress or potential litigation.If follow-up was required, efforts have been made to obtain additional information.The proprietary nature of the event may affect follow up efforts.If additional relevant information is received, a supplemental report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient is deceased.An attorney representing the patient's family have made an allegation that the patient's implantable cardioverter defibrillator (icd) system may have been involved in the patent's death.

Brand Name
SUBQ
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8417891
Report Number2649622-2019-04307
Device Sequence Number1845976
Product Code LWS
UDI-Device Identifier00613994568021
UDI-Public00613994568021
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/11/2019
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVBB1D1, ICD / 4968-35, LEAD
Outcome Attributed to Adverse Event Death;
Patient Age14 YR